Amiodarone and cyclophosphamide: potential for enhanced lung toxicity.

Published

Journal Article

Antineoplastic therapy can be associated with drug-induced lung toxicity. With the increasing use of amiodarone for cardiac dysrhythmias there is an increasing possibility of its combined use with chemotherapies for various malignancies. We report a patient on long-term amiodarone who developed biopsy-proven drug-induced lung toxicity after receiving high-dose cyclophosphamide, at a time-frame much shorter than would have been predicted with cyclophosphamide alone. The potential for enhanced lung toxicity secondary to combination of amiodarone and cyclophosphamide is discussed.

Full Text

Duke Authors

Cited Authors

  • Bhagat, R; Sporn, TA; Long, GD; Folz, RJ

Published Date

  • May 2001

Published In

Volume / Issue

  • 27 / 10

Start / End Page

  • 1109 - 1111

PubMed ID

  • 11438830

Pubmed Central ID

  • 11438830

International Standard Serial Number (ISSN)

  • 0268-3369

Digital Object Identifier (DOI)

  • 10.1038/sj.bmt.1703039

Language

  • eng

Conference Location

  • England